MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01254
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to prosthesis dislocation components not revised: cotyle "anca" avec trous a/revet.Hap 54 ppr67254, lot t07124541.Tete femorale 28 cm 12/14 ceramique al2.O3 ppt10252, lot t10133573.Tige "anca fit?" rev.Hap 1/3 proximal 12g ppr67610, lot t07126076.Insert ceram "anca fit?" 28/40 50-52-54/28 al2.O3 bio.Forte ppr67510, lot t09133022.

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9904112
Report Number3010536692-2020-00297
Device Sequence Number13628758
Product Code LWJ
UDI-Device IdentifierM684PHA012541
UDI-PublicM684PHA012541
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2004
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA01254
Device Catalogue NumberPHA01254
Device Lot NumberS12118637
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date03/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR